APRIL'S BIG RELEASES DOUBLE REWARDS

Close Notification

Your cart does not contain any items

Common Zeros of Polynominals in Several Variables and Higher Dimensional Quadrature

Yuan Xu (University of Oregon)

$315

Paperback

Not in-store but you can order this
How long will it take?

QTY:

CRC Press
10 October 1994
Presents a systematic study of the common zeros of polynomials in several variables which are related to higher dimensional quadrature. The author uses a new approach which is based on the recent development of orthogonal polynomials in several variables and differs significantly from the previous ones based on algebraic ideal theory. Featuring a great deal of new work, new theorems and, in many cases, new proofs, this self-contained work will be of great interest to researchers in numerical analysis, the theory of orthogonal polynomials and related subjects.
By:   Yuan Xu (University of Oregon)
Imprint:   CRC Press
Country of Publication:   United Kingdom
Volume:   312
Dimensions:   Height: 279mm,  Width: 216mm,  Spine: 9mm
Weight:   245g
ISBN:   9780582246706
ISBN 10:   0582246709
Series:   Chapman & Hall/CRC Research Notes in Mathematics Series
Pages:   136
Publication Date:   10 October 1994
Audience:   College/higher education ,  Professional and scholarly ,  Further / Higher Education ,  Undergraduate
Format:   Paperback
Publisher's Status:   Active
Introduction Preliminaries and lemmas Motivations Common zeros of polynomials in several variables: first case Moller's lower bound for cubature formula Examples Common zeros of polynomials in several variables: general case Cubature formulae of even degree Final discussions

University of Oregon, USA.

See Also